# SDR ASAA2016091618060

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,675 hours, 3,747 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 008167
- Condition: Failed
- Location: E&E Bay
- Part time: 11,683 hours, 3,746 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN FMC CYCLED SEVERAL TIMES ON CDU WITH ASSOCIATED VTK ON CAPTAIN'S SIDE.  ACFT GROUNDED.  FLIGHT MANAGEMENT COMPUTER REPLACED THRU W/O 351144, TASKCARD NR-00002
